MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Aspheric UV Absorbing IOL; Intraocular Lens

Alcon Research, LLC - Huntington Clareon Aspheric UV Absorbing IOL; Intraocular Lens
Model Number CC60WF
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Event or Problem Description
A nonhealth care professional reported that after the intraocular lens (iol) implantation surgery, the patient experienced poor vision.Hence the lens was explanted and replaced with another lens of same company in a secondary procedure.The clinical reason for explant was malposition of the lens, incorrect power and refractive error.
 
Additional Manufacturer Narrative
The lens was returned for evaluation.Dried solution is observed on the lens.A small crack is observed on the edge of the optic.The lens is cut in half, typical of insertion and removal from the eye.A power and resolution inspection could not be conducted due to extensive damage.A batch record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the medical device file were met.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported complaint.A power and resolution inspection could not be conducted due to extensive damage.Each lens is subjected to a 100 percent assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information in the file states the clinical reason for the explant was malposition of lens/ incorrect power/ refractive error.Information was provided that the 24.5 diopter lens was replaced with a same model, 25.5 diopter lens.Due to the exchange of lens model with different diopter, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon Aspheric UV Absorbing IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50171605
Report Number1119421-2026-01640
Device Sequence Number9860642
Product Code HQL
UDI-Device Identifier00380652396905
UDI-Public(01)00380652396905(17)300201(11)260203(10)16192693
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCC60WF
Device Lot Number16192693
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale